# SDR ASAA2015050211607

- Difficulty date: May 2, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,243 hours, 9,926 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002628
- Condition: Failed
- Location: Ee Bay
- Part time: 25,832 hours, 7,748 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK BOTH FMC'S FAILED WITH VTRK ON CAPTAINS SIDE WENT BOTH ON RT IAW QRH AND GOT A DISAGREE FOLLOWED BY VTK ON CAPTAINS SIDE.  ACFT GROUNDED. VERIFIED, AFTER CYCLING C/B LT FMC FAILED TO INITIALIZE, POWER ON LIGHT ON LRU BARELY ON. REPLACED LT FMC REF MM 34-61-02.  LOAD FMC OPC BCG01JH5 & OPS 549849-018 ALL INSTALLATION TEST PASSED.
